# SDR AALA970944

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 26R PRODUCTION SPLICE AT STA 680.  REPLACED CORRODED SPLICE PLATE WITH NEW PART PER SRM 51-20-01-1.  TST:  56,297.  CYCLES, 36,203.  (X)
